MAUDE Adverse Event Report: NINEPOINT MEDICAL, INC. NVISIONVLE LOW-PROFILE OPTICAL PROBE

NINEPOINT MEDICAL, INC. NVISIONVLE LOW-PROFILE OPTICAL PROBE
Model Number 95501-LP
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of becoming aware of additional information that was learned through mdr report#3008805841-2018-00003 a review of similar complaints was undertaken.One was identified requiring reassessment of the prior mdr determination, resulting in this report.The nvisionvle® low-profile optical probe was returned to ninepoint medical for evaluation.Device was intact with the exception of the soft tip which had detached during the procedure.The sheath imaging window did not appear to have been stressed in tension.The device history record was reviewed for the returned nvisionvle® low-profile optical probe and no anomalies were identified that could have contributed to this event.Investigation is on-going.Related warnings and precautions in the instructions for use include: 1.To prevent failures in the nvisionvle low-profile optical probe, do not kink or sharply bend it at any time.2.Extreme endoscope manipulations may result in breakage of the optical probe.3.Do not use the nvisionvle low-profile optical probe if the inner package is open or damaged.4.Do not use the nvisionvle low-profile optical probe if the device appears to be damaged.5.The nvisionvle low-profile optical probe is supplied sterile and is designed for single-patient use only.6.Do not reuse or re-sterilize the nvisionvle low-profile optical probe.7.This device should not be used in any anatomy where the labeled diameter would be inappropriate.
 
Event or Problem Description
The physician selected a nvisionvle® low-profile optical probe for the oct imaging evaluation.The optical probe was placed inside the common bile duct and imaging was performed successfully.It was reported that the soft tip of the optical probe had become detached inside the endoscope during removal.The physician removed the scope from the patient and removed the optical probe soft tip from the scope.No medical intervention was necessary.The patient was not harmed.

Brand Name
NVISIONVLE LOW-PROFILE OPTICAL PROBE
Common Device Name
NVISIONVLE LOW-PROFILE OPTICAL PROBE
Manufacturer (Section D)
NINEPOINT MEDICAL, INC.
12 oak park drive
bedford MA 01730
MDR Report Key7430716
Report Number3008805841-2018-00004
Device Sequence Number16657364
Product Code NQQ
UDI-Device Identifier00859591006188
UDI-Public(01)00859591006188(17)180731(10)005251
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2018
Device Model Number95501-LP
Device Catalogue Number95501-LP
Device Lot Number5251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008805841-04/11/18-001R
Patient Sequence Number1